Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Back pain. Prescribed Signoflam and Digene. Pain when bending forward. Serious issue?

hello doctor, i am 24 yr male, suffering from middle and upper back pain for the last 5 days. Muscle became stiff and it was hurting me whenever I was leaning back n front or using any reclining chair. I consulted with a general physician who prescribed me PANIDO-40 & UGESIC for 4 days. Now situation is a bit better. Intensity of pain is lower now. Today my doctor prescribed me SIGNOFLAM & DIGENE for 3 days. Right now situation is better, stiff muscle became normal, but whenever I am leaning front or sitting with a forward bent, I can feel a irritation and little pain inside. Is there any serious issue in my health? Please help.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
This stiffness and muscle pain most commonly occurs from bad positioning in a chair or during sleep. This is a temporary condition but can occur again if you do not take measures to modify the cause which led to this condition: for example, you might need to change your chair or pillows.
The medicines you have been prescribed work very well to decrease stiffness. Along with those, you can resort to warm compresses over the back. This condition might take a few days to completely subside so do not get anxious, there is no serious issue to your health!
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor